# SDR 04237702

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR INDICATOR INOP.  CLEANED AND LUBED RIGHT EMERGENCY DOOR PROX SENSOR AND PARAMETER SEAL.  OPS CHECKED SEVERAL TIMES.  NO FAULT NOTED AT THIS TIME.
